Access count of this item: 120

Files in This Item:
File Description SizeFormat 
1324_14.pdf788.75 kBAdobe PDFView/Open
Title: 剰余体が完全とは限らない局所体の分岐群 : A. Abbes氏との共同研究 (代数的整数論とその周辺)
Authors: 斎藤, 毅  KAKEN_name
Author's alias: Saito, Takeshi
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 142
End page: 148
URI: http://hdl.handle.net/2433/43154
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.